225 citations to https://www.mathnet.ru/rus/faa519
-
Р. Алсведе, В. М. Блиновский, “О числе ступенчатых функций с ограничениями”, Теория вероятн. и ее примен., 50:4 (2005), 625–651
; R. Ahlswede, V. M. Blinovskii, “About the number of step functions with restrictions”, Theory Probab. Appl., 50:4 (2006), 537–560
-
S. Shlosman, “Applications of the wulff construction to the number theory”, J Math Sci, 126:2 (2005), 1128
-
Ю. В. Якубович, “О совпадении предельных форм разбиений и композиций и расслоении диаграмм Юнга”, Теория представлений, динамические системы, комбинаторные и алгоритмические методы. X, Зап. научн. сем. ПОМИ, 307, ПОМИ, СПб., 2004, 266–280
; Yu. V. Yakubovich, “On the coincidence of limit shapes for integer partitions and compositions, and a slicing of Young diagrams”, J. Math. Sci. (N. Y.), 131:2 (2005), 5569–5577
-
Duchon, P, “Boltzmann samplers for the random generation of combinatorial structures”, Combinatorics Probability & Computing, 13:4–5 (2004), 577
-
Krapivsky, PL, “Dynamics of an unbounded interface between ordered phases”, Physical Review E, 69:2 (2004), 026125
-
Ф. В. Петров, “Предельная форма диаграмм Юнга для мультипликативных статистик с суперполиномиальным ростом показателя”, Теория представлений, динамические системы, комбинаторные и алгоритмические методы. IX, Зап. научн. сем. ПОМИ, 301, ПОМИ, СПб., 2003, 219–228
; F. V. Petrov, “The limit shape of Young diagrams for multiplicative statistics with superpolynomial growth”, J. Math. Sci. (N. Y.), 129:2 (2005), 3800–3805
-
А. М. Вершик, Ю. В. Якубович, “Асимптотика равномерной меры на симплексах, случайные композиции и разбиения”, Функц. анализ и его прил., 37:4 (2003), 39–48
; A. M. Vershik, Yu. V. Yakubovich, “Asymptotics of the Uniform Measures on Simplices and Random Compositions and Partitions”, Funct. Anal. Appl., 37:4 (2003), 273–280
-
Olshanski, C, “An introduction to harmonic analysis on the infinite symmetric group”, Asymptotic Combinatorics With Applications To Mathematical Physics, 1815 (2003), 127
-
Vershik, A, “Two lectures on the asymptotic representation theory and statistics of Young diagrams”, Asymptotic Combinatorics With Applications To Mathematical Physics, 1815 (2003), 161
-
S. Shlosman, “Приложения конструкции Вульфа к теории чисел”, Зап. научн. сем. ПОМИ, 292 (2002), 153–160
; S. Shlosman, “Applications of the Wulff construction to the number theory”, J. Math. Sci. (N. Y.), 126:2 (2005), 1128–1132